# SDR SWI2025F01614

- Difficulty date: March 4, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA66312-690-57-21-384 898SK MXCODEID54688-PR - LEFT WING LEADING EDGE AT INBOARD SIDE OF NAV LIGHT LENS COVER STRUCK BY FORKLIFT.  COMPLIED WITH TEMPORARY REPAIR PER REO 690-57-21-384 REV.-- DATED 2021-02-04.  PERMANENT REPAIR DUE WITHIN 2700 FLT HRS WITH ESCALATION PROVIDED BY REO 690-57-21-384 REV D. DUE BY 31785.6 TAT, PART NUMBER:   - , SERIAL NUMBER: 15110, POSITION:   (C-CHECK)  PERFORMED PERMANENT REPAIR FOR DAMAGE TO LEFT WING LEADING EDGE AT INBOARD SIDE OF NAV LIGHT LENS COVER; REF REO 690-57-21-531, REV.-- DATED: 2025-07-20; COMPLIED WITH 51-900-1002-SKY
